MathSciNet Relay Station
MathSciNet bibliographic data
MR3354947 20E45 (05C25)
Hafezieh, Roghayeh; Spiga, Pablo Groups having complete bipartite divisor graphs for their conjugacy class sizes. Rend. Semin. Mat. Univ. Padova 133 (2015), 117–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement